Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Hypertension, ECG showed sinus rhythm with left atrial abnormality, taking nebicard, benidect. BP checked at home with machine showed lower values. What should be next step?

Recent ecg report shows - sinus rythm - probabale left atrial abnormality . I am a 51 year old female recently diagnozed for high bp and taking medicines. The bp taken by doctor indicated 160/100 and i was taking nebicard 5mg for 1 month. no change in bp and so doctor asked me to take telesar 40 mg. So I went for second opinion and the new doctor found my bp as 190/110. The new doctor asked me to take nebicard 5 mg + benidect A both once a day. I have been taking these for the past 8 days and I bought a omeron bp machine and when I check my bp 3 times a day and I find my BP at an average of 100 / 60 at home. I am confused what to do . Plz advise. Thanks
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
from your ecg report and BP checked by two different Dr. i will go with finding of Dr.
please recheck your new machine, is it properly working and calibrated,
one possibilities is that your medicine dose is adjusted and now you are taking nebicard 5 mg two times plus benidect also so your BP is under well control now ,
once again consult your Dr. and get BP checked and adjust dose of BP medication
take care
Answered: Fri, 26 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor